MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC. AURA XP LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC. AURA XP LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-8118D
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the procedure, while the patient was going through a breathing treatment and the laser was going through the warm up sequence, the nurse noted that the operating room was smokey and had a stinky odor.The laser was turned off and taken outside the operating room.The procedure was performed and completed by unknown alternative method.There was no patient injury due to the reported event.

Brand Name
AURA XP LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC.
3070 orchard drive
san jose CA 95134
MDR Report Key8125138
Report Number2937094-2018-60107
Device Sequence Number16574631
Product Code GEX
UDI-Device Identifier00878953001678
UDI-Public00878953001678
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-8118D
Device Catalogue Number0010-8118D
Device Lot NumberA1938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date12/03/2018
Patient Sequence Number1